# SDR AWXA0001203

- Difficulty date: January 3, 2001
- Submitted: January 4, 2001
- Operation: Air carrier
- Aircraft: N330AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23499
- Aircraft time: 38,862 hours, 37,576 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 65446916
- Part serial: 1645
- Condition: Malfunctioned
- Location: Nlg Ww
- Part time: 38,862 hours, 37,576 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LAS - AIR TURNBACK - UPON GEAR RETRACTION, RED TRANSIT NOSE GEAR LIGHT WOULD NOT EXTINGUISH IN GEAR UP POSITION; VIBRATION AND NOISE PRESENT; IN OFF POSITION GREEN AND RED NOSE GEAR LIGHT ON; ALL 3 GEAR GREEN LIGHTS WERE ON FOR LANDING. MAINTENANCE TROUBLESHOT AND REPLACED THE NOSE GEAR HYDRAULIC MODULE; FUNCTIONAL CHECKS WERE GOOD.
